Surprised how you are all saying it has nothing to do with Botox ?

I have got injected in forhead area for excessive sweating and after 2days had bad stomach pain and diarrhea instantly and doctor pointed out that as side effect of Botox this will happen soon

Doctor Answers 6

Botox side effects

I have never had this happen to any patient I have treated. This is unlikely due to Botox. Please consult your Primary Care provider as soon as possible.

Botox Side Effects

I highly recommend going to see your family doctor or a clinic as soon as possible. The side effects you are experiencing have nothing to do with the Botox injections. Always see a board certified plastic surgeon for Botox treatments. Best,

Side effecs of Botox

the problem you experienced after Botox is not related to the injections and you should see your family doctor as to the cause and what needs to be done

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

Stomach ache after botox

This would unlikely from the Botox, especially if it happened quickly. Hopefully you are better at this point or I would check with your primary Doctor.

Byron A. Long, MD
Marietta Oculoplastic Surgeon
5.0 out of 5 stars 3 reviews

Nothing to do with Botox

Thank you for your question. Sorry that you are having difficulty. Botox is a neurotoxin , or in other words, a nerve relaxer. This means that it prevents the nerve from causing the muscle to contract in the area where it was injected or to prevent sweating. The amount that is given is only enough to target the muscle where it was injected and will not have systemic results (full body results). Other things can cause abdominal pain and diarrhea and may be coincidental. Speak to your primary care physician soon. Good luck.

Botox side effects

I strongly recommend you consult a real doctor to evaluate you for an infection. What you are describing is not related to a few units of Botox in the forehead. 

Edwin Ishoo, MD
Cambridge Facial Plastic Surgeon
4.4 out of 5 stars 20 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.